Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

this might be a little to much

Im taking the mirena so i dont know if this could be the cause of this..Above my vagina like where my bladder is it feels really hard.I had sex about a month ago or so..my boobs do hurt but this could be the cause of the mirena 2.i am having back pain in my lower part..and have been haing headaches..the guy didnt use a condom and he did cum inside me...i took 2 test (dollar tree ones) and they came back negative...so i need help

Answer Question
 
Anonymous

Asked by Anonymous at 9:45 PM on Oct. 22, 2008 in Pregnancy

Answers (4)
  • all i can say honey is call your dr .. i just dont know good luck tho i hope it all works out how you want
    iloveyall2008

    Answer by iloveyall2008 at 9:46 PM on Oct. 22, 2008

  • Maybe something is going on with your mirena. I would call your doctor.
    vickwu

    Answer by vickwu at 9:46 PM on Oct. 22, 2008

  • i would definitely call your doctor they should be able to tell you whats going on if its your mirena or something else best of luck and i hope it turns out the way u want
    kaszilynn88

    Answer by kaszilynn88 at 11:00 PM on Oct. 22, 2008

  • yes i would call yoru doctor... it sounds like your form of birthcontrol has dislodged itself
    ArmyAngel18

    Answer by ArmyAngel18 at 12:09 AM on Oct. 23, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN